Alert archive / Indiana / River Flood Warnings in 2014

River Flood Warning 32, NWS Northern Indiana

March 16, 20145 counties in Indiana

NWS Northern Indiana issued this river flood warning at Mar 16, 2014, 9:54 AM EDT for 5 counties in Indiana. It was in force for 49 hr.

The area

The outline as issued.

The facts

Issued
Mar 16, 2014, 9:54 AM EDT (13:54 UTC)
Expired
Mar 18, 2014, 11:11 AM EDT
In force
49 hr
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
Minor

Counties Fulton County, IN, Kosciusko County, IN, Marshall County, IN, Pulaski County, IN, Starke County, IN

The radar

The Northern Indiana radar (KIWX), 77 km from the middle of the area, began a volume at 13:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tippecanoe River near Ora (ORAI3).

Action stage
9 ft
Minor stage
12 ft
Moderate stage
13 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03331500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

961 
WGUS43 KIWX 161357
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
957 AM EDT SUN MAR 16 2014

...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS...

  TIPPECANOE RIVER NEAR ORA AFFECTING FULTON...KOSCIUSKO...MARSHALL...
  PULASKI AND STARKE COUNTIES

.RECENT SNOW MELT WILL CAUSE MINOR FLOODING ALONG THE 
TIPPECANOE RIVER AT ORA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

INC049-085-099-131-149-171357-
/O.NEW.KIWX.FL.W.0032.140316T1354Z-140318T0000Z/
/ORAI3.1.ER.140316T1354Z.140316T1800Z.140317T0000Z.NO/
957 AM EDT SUN MAR 16 2014

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TIPPECANOE RIVER NEAR ORA
* UNTIL MONDAY EVENING.
* AT 9 AM SUNDAY THE STAGE WAS 12.0 FEET AND STEADY.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE SUNDAY MORNING AND
  CREST NEAR 12.1 FEET AROUND  2 PM SUNDAY MARCH 16.
* AT 12.0 FEET...THE RIVER IS AT FLOOD STAGE...SIGNIFICANT LOWLAND 
  AND RURAL FLOODING BEGINS.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 12.3 FEET WHICH OCCURRED 
  ON JAN 25 2012.

&&

LAT...LON 4109 8658 4116 8660 4117 8656 4117 8653
      4115 8657 4108 8655             

$$
5 follow-up statements
007 
WGUS83 KIWX 161508
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1108 AM EDT SUN MAR 16 2014

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
 
  TIPPECANOE RIVER NEAR ORA AFFECTING FULTON...KOSCIUSKO...MARSHALL...
  PULASKI AND STARKE COUNTIES 
 
.MELTING SNOW WILL CONTINUE TO CAUSE MINOR FLOODING ALONG THE 
TIPPECANOE RIVER AT ORA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

INC049-085-099-131-149-171508-
/O.EXT.KIWX.FL.W.0032.000000T0000Z-140318T1200Z/
/ORAI3.1.ER.140316T1345Z.140317T0000Z.140317T1200Z.NO/
1108 AM EDT SUN MAR 16 2014

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE TIPPECANOE RIVER NEAR ORA
* UNTIL TUESDAY MORNING.
* AT 10 AM SUNDAY THE STAGE WAS 12.0 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 12.1 FEET AROUND  8 
  PM SUNDAY MARCH 16 AND FALL BELOW FLOOD STAGE AROUND  8 AM MONDAY 
  MARCH 17.
* AT 12.0 FEET...THE RIVER IS AT FLOOD STAGE...SIGNIFICANT LOWLAND 
  AND RURAL FLOODING BEGINS.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 12.3 FEET WHICH OCCURRED 
  ON JAN 25 2012.

&&

LAT...LON 4109 8658 4116 8660 4117 8656 4117 8653
      4115 8657 4108 8655             

$$
844 
WGUS83 KIWX 170257
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1057 PM EDT SUN MAR 16 2014

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
 
  TIPPECANOE RIVER NEAR ORA AFFECTING FULTON...KOSCIUSKO...MARSHALL...
  PULASKI AND STARKE COUNTIES 
  MAUMEE RIVER NEAR DEFIANCE AFFECTING DEFIANCE AND HENRY COUNTIES 
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... 

  KANKAKEE RIVER AT DAVIS ROUTE 30 AFFECTING LA PORTE...STARKE AND 
  ST. JOSEPH COUNTIES 
  SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB 
  AND DEFIANCE COUNTIES 
  SAINT JOSEPH RIVER OHIO NEAR ST. JOE RIVER FORT WAYNE AFFECTING 
  ALLEN COUNTY 
  TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS
  COUNTIES 
 
.RECENT SNOWMELT HAS CAUSED MINOR FLOODING ALONG AREA RIVERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

INC049-085-099-131-149-180257-
/O.EXT.KIWX.FL.W.0032.000000T0000Z-140319T0000Z/
/ORAI3.1.ER.140316T1345Z.140317T0600Z.140318T0000Z.NO/
1057 PM EDT SUN MAR 16 2014

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE TIPPECANOE RIVER NEAR ORA
* UNTIL TUESDAY EVENING.
* AT 10 PM SUNDAY THE STAGE WAS 12.2 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 12.2 FEET AROUND  2 
  AM MONDAY MARCH 17 AND FALL BELOW FLOOD STAGE AROUND  8 PM MONDAY 
  MARCH 17.
* AT 12.0 FEET...THE RIVER IS AT FLOOD STAGE...SIGNIFICANT LOWLAND 
  AND RURAL FLOODING BEGINS.

&&

LAT...LON 4109 8658 4116 8660 4117 8656 4117 8653
      4115 8657 4108 8655             

$$

INC091-141-149-180257-
/O.CON.KIWX.FL.W.0022.000000T0000Z-140322T0600Z/
/DAVI3.1.SM.140315T1330Z.140316T1515Z.140321T0600Z.NO/
957 PM CDT SUN MAR 16 2014

THE FLOOD WARNING CONTINUES FOR
  THE KANKAKEE RIVER AT DAVIS ROUTE 30
* UNTIL LATE FRIDAY NIGHT.
* AT 9 PM SUNDAY THE STAGE WAS 10.3 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 10.0 FOOT FLOOD STAGE 
  AROUND  1 AM FRIDAY MARCH 21.
* AT 10.0 FEET...FLOODING OF LOW LYING AGRICULTURAL AREAS BEGINS.

&&

LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
      4143 8670                       

$$

OHC039-069-180257-
/O.EXT.KIWX.FL.W.0030.000000T0000Z-140318T1312Z/
/DEFO1.1.SM.140315T1843Z.140316T1100Z.140317T1312Z.NO/
1057 PM EDT SUN MAR 16 2014

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE MAUMEE RIVER NEAR DEFIANCE
* UNTIL TUESDAY MORNING.
* AT 10 PM SUNDAY THE STAGE WAS 11.0 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 10.0 FOOT FLOOD STAGE 
  AROUND  9 AM MONDAY MARCH 17.

&&

LAT...LON 4121 8465 4127 8467 4131 8431 4128 8431


$$

INC003-033-OHC039-180257-
/O.CON.KIWX.FL.W.0029.000000T0000Z-000000T0000Z/
/NVLI3.1.ER.140315T1145Z.140318T1200Z.000000T0000Z.NO/
1057 PM EDT SUN MAR 16 2014

THE FLOOD WARNING CONTINUES FOR
  THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE
* UNTIL FURTHER NOTICE.
* AT 10 PM SUNDAY THE STAGE WAS 12.9 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 13.2 FEET AROUND  2 
  PM TUESDAY MARCH 18 AND BEGIN FALLING.
* AT 14.0 FEET...SIGNIFICANT FLOODING OCCURS ON DEKALB COUNTY ROAD 42
  ABOUT 3 MILES NORTHEAST OF NEWVILLE. CONSIDERABLE AGRICULTURAL AND 
  LOW LAND FLOODING OCCURS ALONG THE ST. JOSEPH RIVER TO THE 
  CEDARVILLE RESERVOIR. 

&&

LAT...LON 4126 8498 4140 8481 4139 8478 4123 8493


$$

INC003-180256-
/O.CON.KIWX.FL.W.0028.000000T0000Z-140319T2100Z/
/ROOI3.1.ER.140315T0137Z.140316T1600Z.140318T2100Z.NO/
1057 PM EDT SUN MAR 16 2014

THE FLOOD WARNING CONTINUES FOR
  THE SAINT JOSEPH RIVER OHIO NEAR ST. JOE RIVER FORT WAYNE
* UNTIL WEDNESDAY AFTERNOON.
* AT 10 PM SUNDAY THE STAGE WAS 15.3 FEET AND FALLING
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 12.0 FOOT FLOOD STAGE 
  AROUND  5 PM TUESDAY MARCH 18.
* AT 15.0 FEET...FLOODING OF LOWLAND AND FARMLAND NEAR THE RIVER 
  INCREASES.

&&

LAT...LON 4118 8507 4118 8506 4118 8505 4117 8505
      4117 8506                       

$$

OHC039-051-171-180256-
/O.CON.KIWX.FL.W.0027.000000T0000Z-000000T0000Z/
/STRO1.1.SM.140313T0130Z.140318T1800Z.000000T0000Z.NO/
1057 PM EDT SUN MAR 16 2014

THE FLOOD WARNING CONTINUES FOR
  THE TIFFIN RIVER NEAR STRYKER
* UNTIL FURTHER NOTICE.
* AT 10 PM SUNDAY THE STAGE WAS 13.7 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 14.0 FEET AROUND  2 
  PM TUESDAY MARCH 18 AND BEGIN FALLING.
* AT 15.0 FEET...SEVERAL RURAL BUILDINGS FLOOD AND FLOODING BEGINS TO
  AFFECT RESIDENTS IN THE VILLAGE OF STRYKER. MANY ROADS BECOME 
  IMPASSIBLE.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$
681 
WGUS83 KIWX 171519
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1119 AM EDT MON MAR 17 2014

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
 
  TIPPECANOE RIVER NEAR ORA AFFECTING FULTON...KOSCIUSKO...MARSHALL...
  PULASKI AND STARKE COUNTIES 
  KANKAKEE RIVER AT DAVIS ROUTE 30 AFFECTING LA PORTE...STARKE AND ST.
  JOSEPH COUNTIES 
  MAUMEE RIVER NEAR DEFIANCE AFFECTING DEFIANCE AND HENRY COUNTIES 
  SAINT JOSEPH RIVER OHIO NEAR ST. JOE RIVER FORT WAYNE AFFECTING 
  ALLEN COUNTY 
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... 

  SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB 
  AND DEFIANCE COUNTIES 
  TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS
  COUNTIES 
 
.MINOR FLOODING CONTINUES ALONG AREA RIVERS DUE TO RECENT SNOWMELT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

INC049-085-099-131-149-181519-
/O.EXT.KIWX.FL.W.0032.000000T0000Z-140318T2100Z/
/ORAI3.1.ER.140316T1345Z.140317T0945Z.140317T2100Z.NO/
1119 AM EDT MON MAR 17 2014

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE TIPPECANOE RIVER NEAR ORA
* UNTIL TUESDAY AFTERNOON.
* AT 10 AM MONDAY THE STAGE WAS 12.1 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 12.0 FOOT FLOOD STAGE 
  AROUND  5 PM MONDAY MARCH 17.
* AT 12.0 FEET...THE RIVER IS AT FLOOD STAGE...SIGNIFICANT LOWLAND 
  AND RURAL FLOODING BEGINS.

&&

LAT...LON 4109 8658 4116 8660 4117 8656 4117 8653
      4115 8657 4108 8655             

$$

INC091-141-149-181519-
/O.EXT.KIWX.FL.W.0022.000000T0000Z-140322T1200Z/
/DAVI3.1.SM.140315T1330Z.140319T1800Z.140321T1200Z.NO/
1019 AM CDT MON MAR 17 2014

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE KANKAKEE RIVER AT DAVIS ROUTE 30
* UNTIL SATURDAY MORNING.
* AT 10 AM MONDAY THE STAGE WAS 10.1 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 10.0 FOOT FLOOD STAGE 
  AROUND  7 AM FRIDAY MARCH 21. THE RIVER MAY BRIEFLY FALL BELOW
  THE 10.0 FOOT FLOOD STAGE MONDAY NIGHT INTO TUESDAY BEFORE RISING
  BACK ABOVE FLOOD STAGE.
* AT 10.0 FEET...FLOODING OF LOW LYING AGRICULTURAL AREAS BEGINS.

&&

LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
      4143 8670                       

$$

OHC039-069-181518-
/O.EXT.KIWX.FL.W.0030.000000T0000Z-140318T1930Z/
/DEFO1.1.SM.140315T1843Z.140316T1100Z.140317T1930Z.NO/
1119 AM EDT MON MAR 17 2014

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE MAUMEE RIVER NEAR DEFIANCE
* UNTIL TUESDAY AFTERNOON.
* AT 11 AM MONDAY THE STAGE WAS 10.2 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 10.0 FOOT FLOOD STAGE 
  AROUND  3 PM MONDAY MARCH 17.
* AT 10.0 FEET...FLOODING OCCURS IN KINGSBURY AND PONTIAC PARKS.

&&

LAT...LON 4121 8465 4127 8467 4131 8431 4128 8431


$$

INC003-033-OHC039-181518-
/O.CON.KIWX.FL.W.0029.000000T0000Z-000000T0000Z/
/NVLI3.1.ER.140315T1145Z.140318T0000Z.000000T0000Z.NO/
1119 AM EDT MON MAR 17 2014

THE FLOOD WARNING CONTINUES FOR
  THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE
* UNTIL FURTHER NOTICE.
* AT 10 AM MONDAY THE STAGE WAS 13.3 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 13.3 FEET AROUND  2 
  PM TUESDAY MARCH 18 AND BEGIN FALLING.
* AT 14.0 FEET...SIGNIFICANT FLOODING OCCURS ON DEKALB COUNTY ROAD 42
  ABOUT 3 MILES NORTHEAST OF NEWVILLE. CONSIDERABLE AGRICULTURAL AND 
  LOW LAND FLOODING OCCURS ALONG THE ST. JOSEPH RIVER TO THE 
  CEDARVILLE RESERVOIR.

&&

LAT...LON 4126 8498 4140 8481 4139 8478 4123 8493


$$

INC003-181518-
/O.EXT.KIWX.FL.W.0028.000000T0000Z-140319T1500Z/
/ROOI3.1.ER.140315T0137Z.140316T1600Z.140318T1500Z.NO/
1119 AM EDT MON MAR 17 2014

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE SAINT JOSEPH RIVER OHIO NEAR ST. JOE RIVER FORT WAYNE
* UNTIL WEDNESDAY MORNING.
* AT 11 AM MONDAY THE STAGE WAS 14.2 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 12.0 FOOT FLOOD STAGE 
  AROUND 11 AM TUESDAY MARCH 18.
* AT 15.0 FEET...FLOODING OF LOWLAND AND FARMLAND NEAR THE RIVER 
  INCREASES.

&&

LAT...LON 4118 8507 4118 8506 4118 8505 4117 8505
      4117 8506                       

$$

OHC039-051-171-181518-
/O.CON.KIWX.FL.W.0027.000000T0000Z-000000T0000Z/
/STRO1.1.SM.140313T0130Z.140318T0600Z.000000T0000Z.NO/
1119 AM EDT MON MAR 17 2014

THE FLOOD WARNING CONTINUES FOR
  THE TIFFIN RIVER NEAR STRYKER
* UNTIL FURTHER NOTICE.
* AT 10 AM MONDAY THE STAGE WAS 13.8 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 13.9 FEET AROUND  2 
  PM TUESDAY MARCH 18 AND BEGIN FALLING.
* AT 13.0 FEET...FLOOD WATERS BEGIN TO AFFECT SOME FARM BUILDINGS 
  NEAR STRYKER AND FLOOD SOME SECONDARY ROADS.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$
016 
WGUS83 KIWX 180308
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1107 PM EDT MON MAR 17 2014

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
 
  TIPPECANOE RIVER NEAR ORA AFFECTING FULTON...KOSCIUSKO...MARSHALL...
  PULASKI AND STARKE COUNTIES 
  SAINT JOSEPH RIVER OHIO NEAR ST. JOE RIVER FORT WAYNE AFFECTING 
  ALLEN COUNTY 
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... 

  KANKAKEE RIVER AT DAVIS ROUTE 30 AFFECTING LA PORTE...STARKE AND 
  ST. JOSEPH COUNTIES 
  SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB 
  AND DEFIANCE COUNTIES 
  TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS
  COUNTIES 
 
.RECENT SNOWMELT HAS CAUSED MINOR FLOODING ALONG AREA RIVERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

INC049-085-099-131-149-190249-
/O.EXT.KIWX.FL.W.0032.000000T0000Z-140319T0249Z/
/ORAI3.1.ER.140316T1345Z.140317T0945Z.140318T0249Z.NO/
1107 PM EDT MON MAR 17 2014

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE TIPPECANOE RIVER NEAR ORA
* UNTIL TUESDAY EVENING.
* AT 10 PM MONDAY THE STAGE WAS 12.0 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 12.0 FOOT FLOOD STAGE 
  AROUND 10 PM MONDAY MARCH 17.
* AT 12.0 FEET...THE RIVER IS AT FLOOD STAGE...SIGNIFICANT LOWLAND 
  AND RURAL FLOODING BEGINS.

&&

LAT...LON 4109 8658 4116 8660 4117 8656 4117 8653
      4115 8657 4108 8655             

$$

INC091-141-149-190307-
/O.CON.KIWX.FL.W.0022.000000T0000Z-140322T1200Z/
/DAVI3.1.SM.140315T1330Z.140319T1200Z.140321T1200Z.NO/
1007 PM CDT MON MAR 17 2014

THE FLOOD WARNING CONTINUES FOR
  THE KANKAKEE RIVER AT DAVIS ROUTE 30
* UNTIL SATURDAY MORNING.
* AT 10 PM MONDAY THE STAGE WAS 9.9 FEET AND STEADY.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE TUESDAY AFTERNOON
  AND CREST NEAR 10.4 FEET AROUND  7 AM WEDNESDAY MARCH 19 AND FALL 
  BELOW FLOOD STAGE AROUND  7 AM FRIDAY MARCH 21.
* AT 10.0 FEET...FLOODING OF LOW LYING AGRICULTURAL AREAS BEGINS.

&&

LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
      4143 8670                       

$$

INC003-033-OHC039-190307-
/O.CON.KIWX.FL.W.0029.000000T0000Z-000000T0000Z/
/NVLI3.1.ER.140315T1145Z.140317T1700Z.000000T0000Z.NO/
1107 PM EDT MON MAR 17 2014

THE FLOOD WARNING CONTINUES FOR
  THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE
* UNTIL FURTHER NOTICE.
* AT 10 PM MONDAY THE STAGE WAS 13.1 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 13.3 FEET AROUND  8 
  PM WEDNESDAY MARCH 19 AND BEGIN FALLING.
* AT 14.0 FEET...SIGNIFICANT FLOODING OCCURS ON DEKALB COUNTY ROAD 42
  ABOUT 3 MILES NORTHEAST OF NEWVILLE. CONSIDERABLE AGRICULTURAL AND 
  LOW LAND FLOODING OCCURS ALONG THE ST. JOSEPH RIVER TO THE 
  CEDARVILLE RESERVOIR. 

&&

LAT...LON 4126 8498 4140 8481 4139 8478 4123 8493


$$

INC003-190306-
/O.EXT.KIWX.FL.W.0028.000000T0000Z-000000T0000Z/
/ROOI3.1.ER.140315T0137Z.140316T1600Z.000000T0000Z.NO/
1107 PM EDT MON MAR 17 2014

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE SAINT JOSEPH RIVER OHIO NEAR ST. JOE RIVER FORT WAYNE
* UNTIL FURTHER NOTICE.
* AT 11 PM MONDAY THE STAGE WAS 13.5 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 14.2 FEET AROUND  8 
  PM THURSDAY MARCH 20 AND BEGIN FALLING.
* AT 15.0 FEET...FLOODING OF LOWLAND AND FARMLAND NEAR THE RIVER 
  INCREASES.

&&

LAT...LON 4118 8507 4118 8506 4118 8505 4117 8505
      4117 8506                       

$$

OHC039-051-171-190306-
/O.CON.KIWX.FL.W.0027.000000T0000Z-000000T0000Z/
/STRO1.1.SM.140313T0130Z.140318T0600Z.000000T0000Z.NO/
1107 PM EDT MON MAR 17 2014

THE FLOOD WARNING CONTINUES FOR
  THE TIFFIN RIVER NEAR STRYKER
* UNTIL FURTHER NOTICE.
* AT 10 PM MONDAY THE STAGE WAS 13.7 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 13.8 FEET AROUND  2 
  PM TUESDAY MARCH 18 AND BEGIN FALLING.
* AT 13.0 FEET...FLOOD WATERS BEGIN TO AFFECT SOME FARM BUILDINGS 
  NEAR STRYKER AND FLOOD SOME SECONDARY ROADS.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$
232 
WGUS83 KIWX 181511
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1111 AM EDT TUE MAR 18 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...
 
  TIPPECANOE RIVER NEAR ORA AFFECTING FULTON...KOSCIUSKO...MARSHALL...
  PULASKI AND STARKE COUNTIES
 
THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT.

INC049-085-099-131-149-181541-
/O.CAN.KIWX.FL.W.0032.000000T0000Z-140319T0249Z/
/ORAI3.1.ER.140316T1345Z.140317T0945Z.140318T0330Z.NO/
1111 AM EDT TUE MAR 18 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE TIPPECANOE RIVER NEAR ORA
* AT 10 AM TUESDAY THE STAGE WAS 11.8 FEET
* FLOOD STAGE IS 12.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE LAST NIGHT.
* FORECAST...THE RIVER WILL FALL TO NEAR 11.7 FEET AROUND  2 PM 
  TUESDAY MARCH 18.

&&

LAT...LON 4109 8658 4116 8660 4117 8656 4117 8653
      4115 8657 4108 8655             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Mar 16, 6:33 AM EDT, 3 hours 21 minutes earlier.

Area forecast discussion, Mar 16, 6:33 AM EDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
633 AM EDT SUN MAR 16 2014

.SYNOPSIS...
ISSUED AT 630 AM EDT SUN MAR 16 2014

UNSEASONABLY COLD TEMPERATURES CAN BE EXPECTED TODAY AND TONIGHT
AS COLD ARTIC HIGH PRESSURE NOSES INTO THE REGION. LOOK FOR HIGHS
TODAY ONLY IN THE MIDDLE 20S NORTH TO LOWER 30S SOUTH. LOWS
TONIGHT WILL DROP INTO THE SINGLE DIGITS NORTH AND MID TEENS
SOUTH.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 357 AM EDT SUN MAR 16 2014

ANOTHER BENIGN AND COLD SHORT TERM PERIOD YET SEVERAL MINOR CONCERNS
AND QUESTIONS DEVELOPING WITH REGARDS TO CLOUDS...TEMPERATURES AND
EVEN PCPN EARLY THIS MORNING. SHORT RANGE GUIDANCE NOT HANDLING
CLOUDS AND COLD AIR ADVECTION WELL OVER OUR AREA EARLY THIS MORNING.
MOS GUIDANCE GENERALLY 3 TO 6 DEGREES TOO COLD AT 06Z AND HI RES 2M
TEMPS NOT MUCH BETTER. COLD AIR ADVECTION IS UNDERWAY WITH
BAROCLINIC ZONE SAGGING SOUTH BUT IT IS SLOWER THAN MODELS AND
GUIDANCE SUGGEST. THIS IN PART DUE TO EXPANDING AREA OF
STRATOCUMULUS CLOUD DECK RIDING EAST ALONG THE BAROCLINIC ZONE WITH
WEAK FGEN FORCING. SOME ADDITIONAL CONVERGENCE FROM STRONG LOW
PRESSURE SYSTEM TO OUR SOUTH AND ENCROACHING HIGH PRESSURE FROM THE
NORTH. THIS IS LEADING TO LIGHT SNOW OVER NORTH CENTRAL IL WITH A
SLOW MOVEMENT EAST. HOWEVER...PCPN IS RUNNING INTO DRIER LOW LEVEL
AIR AND SHOULD STRUGGLE TO MOVE INTO WESTERN CWA. WILL KEEP LOW
CHANCE POP IN WESTERN AREAS THROUGH 12Z GIVEN RADAR TRENDS AND
PROXIMITY.

HAVE MADE AN ATTEMPT TO MANUALLY EDIT HOURLY TEMP GRIDS BASED ON
OVERALL TRENDS LAST FEW HOURS. SIMILAR TO LAST NIGHT...INHERITED MAX
T GRIDS FOR TODAY SEVERAL DEGREES COLDER THAN TEMPS AT 07Z. WHILE
TEMPS WILL CONTINUE TO FALL THROUGH DAYBREAK...DOUBT THAT THEY CAN
REACH LOWS AS PREVIOUSLY ADVERTISED GIVEN SLOWER FALL AND INCREASING
CLOUDS. THUS WITH A SLIGHTLY WARMER START WILL HAVE TO MAKE SOME
UPWARD ADJUSTMENTS TO MAX T GRIDS FOR TODAY DESPITE COLD AIR ADVECTION.
EXPECT NORTHERN AREAS TO SEE SOME SUN AS CLOUDS THIN AND DRIER AIR
AND SUBSIDENCE WORK IN. THIS SHOULD ALLOW A SLIGHT REBOUND OF TEMPS
WITH MID MARCH SUN BUT HIGHS STILL REMAINING IN THE MID 20S. FURTHER
SOUTH WHERE CLOUDS WILL HOLD ON FOR MUCH OF THE DAY ON NORTHERN
PERIPHERY OF SOUTHERN STREAM WAVE...EXPECT TEMPS TO REMAIN NEARLY
STEADY FROM MORNING LOWS IN THE MID TO UPPER 20S.

SUBSIDENCE AND DRIER AIR WILL CONTINUE TO WORK SOUTH THIS EVENING
AND EVENTUALLY CLEAR SKIES ACROSS ENTIRE CWA. WITH ARCTIC HIGH
SLIDING ACROSS THE GREAT LAKES SHOULD SEE WINDS DIMINISH TONIGHT.
WHILE WEAK GRADIENT STILL EXPECTED...TEMPS SHOULD PLUMMET INTO TEENS
WITH LOWER DIGITS OVER FAR NORTHERN AREAS. REMAINED CAUTIOUS WITH LOWS
GIVEN RECENT FORECAST COLD BIAS OF 3 TO 5 DEGREES FOR MIN T ACROSS
OUR AREA.

&&

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 357 AM EDT SUN MAR 16 2014

A TRANSITION TO A FLATTER/MORE PROGRESSIVE PATTERN IS EXPECTED THIS
PERIOD. MONDAY INTO TUESDAY WILL FEATURE FAIR WX AND A PRONOUNCED
WARMING TREND IN ADVANCE OF AN UPPER LEVEL TROUGH MODELED TO
TRANSLATE THROUGH THE REGION TUESDAY NIGHT INTO WEDNESDAY. POTENT PV
ANOMALY PIVOTING THROUGH THE BASE OF THIS FEATURE AND SUPPORTIVE JET
STRUCTURE WILL FORCE A RELATIVELY DEEP SFC CYCLONE NORTHEAST INTO
THE WESTERN/NORTHERN GREAT LAKES BY LATER TUESDAY NIGHT - WEDNESDAY.
SHOULD SEE A SOMEWHAT NARROW LINE OF RAIN SHOWERS ACCOMPANY THE
TRAILING COLD FRONT BUT WILL HOLD WITH CHANCE POPS FOR NOW GIVEN
TIMING DIFFERENCES. COULD SEE A FEW POST FRONTAL RAIN AND SNOW
SHOWERS ACROSS MAINLY NORTHERN AREAS WEDNESDAY AFTN/EVE AS
DEFORMATION/TROUGH AXIS PIVOTS THROUGH WITH CAA BURST. FAIR WX
RETURNS THURSDAY BEFORE THE NEXT PACIFIC SHORTWAVE AND DEVELOPING
FRONTAL WAVE WORKS EAST AND BRINGS THE NEXT CHANCE FOR RAIN
(POSSIBLY MIXING WITH SNOW IN THE NORTH) FRIDAY INTO FRIDAY NIGHT.
00Z ENSEMBLES AND OPERATIONAL RUNS CONTINUE TO DIFFER ON AMPLITUDE
OF THIS WAVE RESULTING IN LOWER CONFIDENCE ON TIMING OF RAIN CHANCES
AND TEMPS BEYOND THURSDAY.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING)
ISSUED AT 630 AM EDT SUN MAR 16 2014

MID LEVEL CLOUDS HAVE SPREAD ACROSS THE REGION. RADAR SHOWING SOME
RETURNS JUST SOUTHWEST OF KSBN BUT DRY NORTHEAST LOW LEVEL FLOW
CONTINUES TO ERODE THIS PCPN AS IT TRIES TO MOVE EAST. KEPT
CONDITIONS VFR AT TAF SITES WITH SKIES CLEARING LATER TODAY.
STILL EXPECT BRISK NORTHEAST WINDS TODAY IN THE 12 TO 18 KNOT
RANGE WITH GUSTS BETWEEN 20 AND 25 KTS.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...LASHLEY
SHORT TERM...LASHLEY
LONG TERM...STEINWEDEL
AVIATION...LASHLEY

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 10:15 AM EDTSmall Craft AdvisoryIWX5 hr

Nearby

River Flood Warnings in Indiana, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.